The first author can be contacted via e-mail: firstname.lastname@example.org
Modeling Operational Risk With Bayesian Networks
Version of Record online: 16 NOV 2007
Journal of Risk and Insurance
Volume 74, Issue 4, pages 795–827, December 2007
How to Cite
Cowell, R. G., Verrall, R. J. and Yoon, Y. K. (2007), Modeling Operational Risk With Bayesian Networks. Journal of Risk and Insurance, 74: 795–827. doi: 10.1111/j.1539-6975.2007.00235.x
- Issue online: 16 NOV 2007
- Version of Record online: 16 NOV 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!